# SDR A6WA201643601

- Difficulty date: February 20, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 33,223 hours, 31,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 4 FT OF EMER LIGHT STRIPS MISSING.  ALSO MISSING ORANGE ARROWS AT LAST STRIP THAT IS THERE.
